Follow
Man Kam Kwong
Man Kam Kwong
Verified email at polyu.edu.hk
Title
Cited by
Cited by
Year
Uniqueness of positive solutions of Δu−u+up=0 in Rn
MK Kwong
Archive for Rational Mechanics and Analysis 105, 243-266, 1989
1771*1989
Uniqueness of positive solution of Δu− u+ up= 0 inIRN
MK Kwong
Arch. Rational Mech. Anal 105, 243-266, 1989
1831989
Uniqueness of radial solutions of semilinear elliptic equations
MK Kwong, Y Li
Transactions of the American Mathematical Society 333 (1), 339-363, 1992
1651992
Norm inequalities for derivatives and differences
MK Kwong, A Zettl
Springer, 2006
1532006
Semilinear elliptic problems in annular domains
C Bandle, MK Kwong
Zeitschrift für angewandte Mathematik und Physik ZAMP 40 (2), 245-257, 1989
1311989
Oscillation of first-order delay equations
MK Kwong
Journal of mathematical analysis and applications 156 (1), 274-286, 1991
1101991
Weighted means and oscillation conditions for second order matrix differential equations
R Byers, BJ Harris, MK Kwong
Journal of Differential Equations 61 (2), 164-177, 1986
961986
Integral inequalities and second order linear oscillation
MK Kwong, A Zettl
Journal of Differential Equations 45 (1), 16-33, 1982
921982
On Lyapunov's inequality for disfocality
MK Kwong
Journal of Mathematical Analysis and Applications 83 (2), 486-494, 1981
901981
Oscillatory second order linear difference equations and Riccati equations
JW Hooker, MK Kwong, WT Patula
SIAM journal on mathematical analysis 18 (1), 54-63, 1987
881987
Hermitian matrix inequalities and a conjecture
NN Chan, MK Kwong
The American Mathematical Monthly 92 (8), 533-541, 1985
851985
Some results on matrix monotone functions
MK Kwong
Linear Algebra and Its Applications 118, 129-153, 1989
731989
The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers’ equation
K Deng, MK Kwong, HA Levine
Quarterly of applied mathematics 50 (1), 173-200, 1992
721992
Oscillation of eigenfunctions of weighted regular Sturm-Liouville problems
WN Everitt, MK Kwong, A Zettl
Journal of the London Mathematical Society 2 (1), 106-120, 1983
701983
Existence theorems for second order boundary value problems
HG Kaper, M Knaap, MK Kwong
671991
On Krasnoselskii's cone fixed point theorem
MK Kwong
Fixed Point Theory and Applications 2008, 1-18, 2008
652008
Linearization of second-order nonlinear oscillation theorems
MK Kwong, JSW Wong
Transactions of the American Mathematical Society 279 (2), 705-722, 1983
591983
W-matrices, nonorthogonal multiresolution analysis, and finite signals of arbitrary length
MK Kwong, PTP Tang
Argonne National Lab.(ANL), Argonne, IL (United States), 1994
531994
The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE
MK Kwong
Electronic Journal of Qualitative Theory of Differential Equations 2006 (6 …, 2006
522006
An application of integral inequality to second order nonlinear oscillation
MK Kwong, JSW Wong
Journal of Differential Equations 46 (1), 63-77, 1982
511982
The system can't perform the operation now. Try again later.
Articles 1–20